2012 ICD-9-CM Diagnosis Code 972.4
Poisoning by coronary vasodilators
- Short description: Pois-coronary vasodilat.
- ICD-9-CM 972.4 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
- ICD-9-CM 972.4 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
- You are viewing the 2012 version of ICD-9-CM 972.4.
- More recent version(s) of ICD-9-CM 972.4: 2013 2014 2015.
- ACE inhibitor overdose
- Coronary vasodilator overdose
- Dipyridamole overdose
- Nitrate overdose
- Nitroglycerin overdose
- Overdose of angiotensin-converting-enzyme inhibitors
- Overdose of coronary vasodilator
- Poisoning by ACE inhibitor
- Poisoning by angiotensin-converting-enzyme inhibitors
- Poisoning by coronary vasodilator
- Poisoning by dipyridamole
- Poisoning by nitrate
- Poisoning by nitrate vasodilator
- Poisoning by nitroglycerin
- Toxic effect of nitroglycerin
- Nitrates [nitroglycerin]
Convert to ICD-10-CM
converts approximately to:
- 2015 ICD-10-CM T46.3X1A Poisoning by coronary vasodilators, accidental (unintentional), initial encounter
- 2015 ICD-10-CM T46.3X2A Poisoning by coronary vasodilators, intentional self-harm, initial encounter
- 2015 ICD-10-CM T46.3X3A Poisoning by coronary vasodilators, assault, initial encounter
- 2015 ICD-10-CM T46.3X4A Poisoning by coronary vasodilators, undetermined, initial encounter